Zyrtec & Rhinocort Allergy Kit

$34.99

Ingredients
ACTIVE INGREDIENTS
Zyrtec: Cetirizine hydrochloride 10mg, Rhinocort: Budesonide 32 micrograms
CONTAINS
Zyrtec: Lactose, Rhinocort: Potassium sorbate 1.2mg/mL as a preservative
Zyrtec uses:
Zyrtec Hayfever tablets Cetirizine Rapid Acting Relief is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten.Zyrtec allergy & hayfever tablets are used for:
Relief of hayfever & allergy symptoms.
Sneezing.
Runny nose.
Itchy nose.
Red/itchy/watery eyes.
Hives and itchy skin rash.

Rhinocort uses:
Rhinocort hayfever & allergy spray prevents and provides relief from frustrating hayfever and allergy symptoms which typically include sneezing, itchy and watery eyes, and an itchy, runny or blocked nose.

Rhinocort protects from allergies associated with:
Pollen.

Grass.
Dust.
Pet.
Mould.Rhinocort allergy spray works by reducing inflammation in the nose to relieve hayfever & allergy symptoms.
12- 24 hr relief.
Non drowsy.
Scent free.
Convenient, flexible dosing.

allergy nasal spray
Nutritional Information
ALLERGEN CONTAINS
Allergens in the product. Often written: Contains x.Lactose
ALLERGEN FREE FROM
Gluten
Ingredients
ACTIVE INGREDIENTS
Zyrtec: Cetirizine hydrochloride 10mg, Rhinocort: Budesonide 32 micrograms
CONTAINS
Zyrtec: Lactose, Rhinocort: Potassium sorbate 1.2mg/mL as a preservative
Instructions
DIRECTIONS
Zyrtec Adults and children over 12 years: 1 tablet every 24 hours as necessary. Children 6 to 12 years: 1/2 tablet every 12 house as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed. Rhinocort Shake well before use. 12 years and over: Use for seasonal allergic rhinitis (hayfever). Apply four sprays into each nostril daily either all in the morning or two sprays into each nostril in the morning and evening. 18 years and over: Perennial allergic rhinitis (allergy). Do not use more than 256 mcg (8 sprays) each day. Read enclosed instructions leaflet for directions for use.
STORAGE INSTRUCTIONS
Rhinocort: Store below 30°C. Do not freeze. Zyrtec: Store below 30°C. Keep dry.
Safety
PRODUCT WARNINGS
Zyrtec warnings Do not use: – For children uner 6 years of age. – If you are hypersensitive to any of the ingredients. Ask your doctor before use if you: – Are pregnant or trying to become pregnant. – Are breastfeeding. – Have liver or kidney disease. Rhinocort warnings Do not use: – For children under 12 years of age. – For children under 18 years if age for perennial allergic rhinitis. – If you are hypersensitive to any of the ingredients. – Continuously for more than 6 months without the advice of your docotr or pharmacist. Ask your doctor before use if you: – Are pregnant, plan to become pregnant or breastfeeding.
CAUTION
Zyrtec caution: – If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. – Zyrtec may cause drowsiness. Avoid alcoholl. If affected do not drive a vehicle or operate machinery. – Keep to the recommended dose except on advice from your doctor/pharmacist. – In the event of overdose, seek medical attention immediately. Rhinocort caution: – If symptoms persist, worsen or new symptoms appear, see your doctor. – For nasal use only. – In the event of an overdose seek medical attention immediately. – Read enclosed leaflet before using Rhinocort Hayfever and Allergy for a full description of warnings and precautions. Pharmacy medicine. Keep out of reach of children.

Additional information

Dimensions 6 × 9 × 13 cm

Reviews

There are no reviews yet.

Be the first to review “Zyrtec & Rhinocort Allergy Kit”

Your email address will not be published. Required fields are marked *